# SDR U0GA2025121900639

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N739BG
- Make and model: Agusta AW139
- Aircraft serial: 41350
- Aircraft time: 4,314 hours, 6,054 cycles
- Engine: Pwc PT6C67C
- Engine time: 4,314 hours, 3,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3P5338A13355
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAS BEEN GROUNDED. THE REPAIR FROM AS FOLLOWS; REMOVE AND REPLACED THE LEFT AND RIGHT BS 5700 FRAME 3P5338A13355 AND 3P5338A13455. IAW PSE/TQ/2024/172423.
